# SDR SWIA200515152

- Difficulty date: June 14, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 3,706 hours, 3,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR/SERVICE DOOR FUSELAGE EMERGENCY LIGHTS INOPERATIVE (EXTERIOR).  REPLACED FWD EMERGENCY LIGHT BATTERY CHARGER.  OPERATIONAL CHECK GOOD.
